ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Расщепление сингулярно возмущенной многотемповой системы

Абгарян, К. А. (1979) Расщепление сингулярно возмущенной многотемповой системы. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 14 (5). pp. 327-337. ISSN 00002-3043

[img]
Preview
PDF
Download (2468Kb) | Preview
    Item Type: Article
    Additional Information: Սինգուլյար գրգրված բազմատեմպային համակարգի տրոհումը։ Spilitting of a singularly excited multitemp system.
    Uncontrolled Keywords: Աբգարյան Կ. Ս., Abgarian K. A.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 22 Feb 2013 15:31
    Last Modified: 22 Feb 2013 15:31
    URI: http://mathematics.asj-oa.am/id/eprint/1672

    Actions (login required)

    View Item